Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 435945, 38 pages
Review Article

Canonical Sets of Best -Approximation

1Department of Mathematics and Statistics, Concordia University, Montreal, QC, Canada H3G 1M8
2Numerical Modeling Department, Leibniz Institute for Crystal Growth, Max-Born-Street 2, D-12489 Berlin, Germany
3Department of Numerical Methods and Algorithms, Faculty of Mathematics and Informatics, Sofia University, 5 James Bourchier blvd., 1164 Sofia, Bulgaria

Received 23 February 2012; Accepted 7 May 2012

Academic Editor: Henryk Hudzik

Copyright © 2012 Dimiter Dryanov and Petar Petrov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dimiter Dryanov and Petar Petrov, “Canonical Sets of Best -Approximation,” Journal of Function Spaces and Applications, vol. 2012, Article ID 435945, 38 pages, 2012. doi:10.1155/2012/435945